Advanced Search
MyIDEAS: Login to save this article or follow this journal

The Equality of the Core and the Set of Equilibria in Economies with Infinitely Many Commodities and a Continuum of Agents

Contents:

Author Info

  • Bewley, Truman F
Registered author(s):

    Abstract

    No abstract is available for this item.

    Download Info

    If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
    File URL: http://links.jstor.org/sici?sici=0020-6598%28197306%2914%3A2%3C383%3ATEOTCA%3E2.0.CO%3B2-E&origin=repec
    File Function: full text
    Download Restriction: Access to full text is restricted to JSTOR subscribers. See http://www.jstor.org for details.

    As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

    Bibliographic Info

    Article provided by Department of Economics, University of Pennsylvania and Osaka University Institute of Social and Economic Research Association in its journal International Economic Review.

    Volume (Year): 14 (1973)
    Issue (Month): 2 (June)
    Pages: 383-94

    as in new window
    Handle: RePEc:ier:iecrev:v:14:y:1973:i:2:p:383-94

    Contact details of provider:
    Postal: 160 McNeil Building, 3718 Locust Walk, Philadelphia, PA 19104-6297
    Phone: (215) 898-8487
    Fax: (215) 573-2057
    Email:
    Web page: http://www.econ.upenn.edu/ier
    More information through EDIRC

    Order Information:
    Email:
    Web: http://www.blackwellpublishing.com/subs.asp?ref=0020-6598

    Related research

    Keywords:

    References

    No references listed on IDEAS
    You can help add them by filling out this form.

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as in new window

    Cited by:
    1. Khan, M. Ali & Sun, Yeneng, 2001. "Asymptotic Arbitrage and the APT with or without Measure-Theoretic Structures," Journal of Economic Theory, Elsevier, vol. 101(1), pages 222-251, November.
    2. Ostroy, Joseph M., 1984. "On the existence of walrasian equilibrium in large-square economies," Journal of Mathematical Economics, Elsevier, vol. 13(2), pages 143-163, October.
    3. Khan, M. Ali & Rath, Kali P. & Sun, Yeneng, 1997. "On the Existence of Pure Strategy Equilibria in Games with a Continuum of Players," Journal of Economic Theory, Elsevier, vol. 76(1), pages 13-46, September.
    4. Podczeck, K., 2005. "On core-Walras equivalence in Banach lattices," Journal of Mathematical Economics, Elsevier, vol. 41(6), pages 764-792, September.
    5. Podczeck, K., 2004. "On Core-Walras equivalence in Banach spaces when feasibility is defined by the Pettis integral," Journal of Mathematical Economics, Elsevier, vol. 40(3-4), pages 429-463, June.
    6. Joseph M. Ostroy & William R. Zame, 1991. "Non-Atomic Economies and the Boundaries of Perfect Competition," UCLA Economics Working Papers, UCLA Department of Economics 502R, UCLA Department of Economics.
    7. Suzuki, Takashi, 2013. "Core and competitive equilibria of a coalitional exchange economy with infinite time horizon," Journal of Mathematical Economics, Elsevier, vol. 49(3), pages 234-244.
    8. Hervés-Beloso, Carlos & Moreno-Garci­a, Emma, 2008. "Competitive equilibria and the grand coalition," Journal of Mathematical Economics, Elsevier, vol. 44(7-8), pages 697-706, July.
    9. Herves-Beloso, Carlos & Moreno-Garcia, Emma & Nunez-Sanz, Carmelo & Rui Pascoa, Mario, 2000. "Blocking Efficacy of Small Coalitions in Myopic Economies," Journal of Economic Theory, Elsevier, vol. 93(1), pages 72-86, July.
    10. Hervés-Beloso, Carlos & Moreno-García, Emma, 2009. "Large economies and two-player games," Journal of Mathematical Economics, Elsevier, vol. 45(9-10), pages 603-608, September.
    11. Konrad Podczeck, 2003. "On Core-Walras Equivalence in Banach Spaces when Feasibility is defined by the Pettis Integral," Vienna Economics Papers, University of Vienna, Department of Economics 0403, University of Vienna, Department of Economics.
    12. Noguchi, Mitsunori, 2000. "A fuzzy core equivalence theorem," Journal of Mathematical Economics, Elsevier, vol. 34(1), pages 143-158, August.

    Lists

    This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

    Statistics

    Access and download statistics

    Corrections

    When requesting a correction, please mention this item's handle: RePEc:ier:iecrev:v:14:y:1973:i:2:p:383-94. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Wiley-Blackwell Digital Licensing) or ().

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If references are entirely missing, you can add them using this form.

    If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.